# SDR RAIA970119

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 31056294
- Condition: Stuck
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7494 - BOTH BETA CAPTIONS ILLUMINATED.  MAINTENANCE REPLACED BOTH BETA SWITCHES.  (M)
